Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Two counterexamples in low-dimensional length geometry


Authors: D. Burago, S. Ivanov and D. Shoenthal
Original publication: Algebra i Analiz, tom 19 (2007), nomer 1.
Journal: St. Petersburg Math. J. 19 (2008), 33-43
MSC (2000): Primary 51K10, 28A75
Published electronically: December 12, 2007
MathSciNet review: 2319509
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 51K10, 28A75

Retrieve articles in all journals with MSC (2000): 51K10, 28A75


Additional Information

D. Burago
Affiliation: Department of Mathematics, The Pennsylvania State University, University Park, Pennsylvania 16802
Email: burago@math.psu.edu

S. Ivanov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Email: svivanov@pdmi.ras.ru

D. Shoenthal
Affiliation: Longwood University, 201 High Street, Farmville, Virginia 23909

DOI: http://dx.doi.org/10.1090/S1061-0022-07-00984-3
PII: S 1061-0022(07)00984-3
Keywords: Length metric, Hausdorff measure
Received by editor(s): February 15, 2006
Published electronically: December 12, 2007
Additional Notes: The second author was partially supported by RFBR (grant no. 05-01-00939a)
Dedicated: To dear Viktor Abramovich Zalgaller on the occasion of his 85th birthday
Article copyright: © Copyright 2007 American Mathematical Society